Only registered users are allowed to post. To register, please click here

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin.

Advertisement is not allowed. While we encourage discussion, please try not to promote your website, goods, or unproven treatment here.

This is a non-profit website. We will try our best to help anyone that has question about H. pylori and their treatment. We shall provide the most accurate answer about H. pylori. You can help us by clicking here to keep this forum alive.

Some useful guides
How to post in the forum?
Management of Helicobacter pylori infection—the Maastricht V/Florence Consensus Report
The 5th Chinese Helicobacter treatment consensus
How long should I wait before doing follow up breath/stool test?



此网站免费然您阅读。若想分享心得或提问,请先注册
若有困难注册,请联络站长
此网站不允许打广告。我们欢迎任何的讨论。但尽量不要推销没医学根据的网站,商品或治疗方案。
此网站是非盈利网站。我们会尽最大能力提供任何有关幽门螺杆菌的讯息。您的捐款可以让我们继续帮助更多的病人。

指南
如何贴文?
欧洲幽门螺杆菌治疗共识 5
第五次全国幽门螺杆菌感染处理共识报告
用药后,多久以后可以再做吹气测试?

Gastritis after Pylori eradication

New things in the forums might be highlighted here. Take a look at the avatars! Get yourself one, there are hundreds to choose from.

Moderators: barjammar, Toni

Post Reply
as_correia
Posts: 2
Joined: Tue Mar 24, 2020 11:51 pm

Gastritis after Pylori eradication

Post by as_correia »

Hello

My symptoms started 2 years ago, with many difficulties in my voice, sometimes I couldn't even speak (I'm a clinical psychologist I use very much my voice) but I always thought that it was a problem due to a incorrect use of it. Last year in the summer I developed a very severe amigdalitis and I had to take antibiotics. One week later and in the end of the antibiotics I couldn't speak, and went to the otolaryngologist to see if I had something in my vocal cords. The doctor told me that I had the esophagus inflamed and it should be due to the stomach and maybe GERD.
I went to the GI and we schedule a endoscopy, he made a biopsy and the results were positive for pylori and a gastritis, after that I started the treatment, amoxicillin+ claritromicin+nexium - 14 days 12/12 hours.
I finished the treatment and according to GI I stoped the Nexium to make the oral test to see if I have pillory, and he told me to take esoxx one that is a protector of the stomach because of the testing. the result came negative 0.99% delPDB, positive are superior to 5%, so I believe is not a false negative.

During this period between diagnosis and the oral test I got a urinary infection and 2 weeks ago I got a allergic reaction with a unknown cause, I had a urticaria and libs, yes, hands all swollen and difficulties in breathing something like asthma. I had to take cortisone and then a anti histaminic. those meds, aggravated my symptoms of acid. I started to take PPI - nexium, 25 mg in morning and esoxx sos, but my burning and my acidic in the throat are not improving well.

I started a diet with no consumption of lower PH foods, I felt some improvements in begging but after 4 days the acid started again.

My question is: a friend of mine that is GI (not my GI I cannot go now because of COVID-19) told me that gastritis and GERD are two different diseases, and GERD is normally chronic :( I would like to ask if someone here had GERD as a consequence of pylori and if someone could reverse it.

And besides PPI if there is other treatment for it.

Thank you

Helico_expert
Site Admin
Posts: 3641
Joined: Wed Mar 02, 2011 7:20 am

Re: Gastritis after Pylori eradication

Post by Helico_expert »

H. pylori can lead to acid reflux (GERD).
You have taken the triple therapy treatment to get rid of H. pylori, however, you did not mention about the follow up check to see if the treatment work. So perhaps you should try book a time (after covid) to see GP to get H. pylori test out via breath test of stool test.

I assume your symptom improved after the triple therapy. if so, even if the treatment fail, at least you know nexium helped. Then, you can continue nexium to control your current GERD symptom.

as_correia
Posts: 2
Joined: Tue Mar 24, 2020 11:51 pm

Re: Gastritis after Pylori eradication

Post by as_correia »

Hello Helico


Thank you for your answer. I already made the breath test, came negative with those results:

negative 0.99% delPDB, positive are superior to 5%, so I believe is not a false negative...

After the treatment I had some episodes of GERD but occasionally, but after taking antibiotics and the other medications (cortisone and and anti histaminic) my GERD symptoms started to be very very intense. Now im in nexium in the mooring and esoxx after meals when I cannot support the acidic in the throat. I have not felling better and sometimes I think if is better to take more Nexium...

Regarding your experience the GERD symptoms because of the effects of Pylori are successfully treatable? I have reading that GERD is due to the lack of acid in stomach, what is your opinion?

Thank you very much

Ana

Helico_expert
Site Admin
Posts: 3641
Joined: Wed Mar 02, 2011 7:20 am

Re: Gastritis after Pylori eradication

Post by Helico_expert »

GERD can sometimes happened after eradication of H. pylori. Perhaps due to the stomach or the esophageal sphincter being irritated during the treatment.

GERD is commonly associated with acid reflux. So it is important to control the acid to prevent damage to your throat and teeth.

GERD is hard to go away, i dont have the exact stat with me, but some people does go back to normal after weeks, months or years.

Post Reply

Return to “Hot Topics and Common forum Issues 热门话题和常见问题”